# SDR A6WA201311154399

- Difficulty date: November 15, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 26,457 hours, 25,333 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE STATION 280 LT STRINGER 3 INBD & OTBD CLIPS CRACKED.  REPLACED CLIPS IAW CRJ 200 SRM.
